I've been taking alli for 1 week now. My throat is very soar and my eye has just swollen up and is bright red for 2 days now. Is this a usual side effect ?
My mother takes Alli and has experienced a sore throat but it went away after a couple weeks. As for the eye issue I don't know of anyone who has this condition while taking Alli. If you have"nt already done so, I would speak with your DR. or Pharmicist to see if they have had any reports of this condition. Best of luck to you.
- Alli Information for Consumers
- Alli Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alli (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 2 answers
Posted 30 Oct 2012 • 9 answers
Posted 7 Dec 2012 • 2 answers
Posted 19 May 2014 • 1 answer
Can I stop ciprofloxacin after consuming one tab - 500mg, as I am scare of side effects,sore throat?
Posted 1 May 2015 • 2 answers